Approximations and adjoints in homotopy categories

Krause H (2012)
Mathematische Annalen 353(3): 765-781.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We provide a criterion for the existence of right approximations in cocomplete additive categories; it is a straightforward generalisation of a result due to El Bashir. This criterion is used to construct adjoint functors in homotopy categories. Applications include the study of (pure) derived categories. For instance, it is shown that the pure derived category of any module category is compactly generated.
Erscheinungsjahr
2012
Zeitschriftentitel
Mathematische Annalen
Band
353
Ausgabe
3
Seite(n)
765-781
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/2509915

Zitieren

Krause H. Approximations and adjoints in homotopy categories. Mathematische Annalen. 2012;353(3):765-781.
Krause, H. (2012). Approximations and adjoints in homotopy categories. Mathematische Annalen, 353(3), 765-781. doi:10.1007/s00208-011-0703-y
Krause, H. (2012). Approximations and adjoints in homotopy categories. Mathematische Annalen 353, 765-781.
Krause, H., 2012. Approximations and adjoints in homotopy categories. Mathematische Annalen, 353(3), p 765-781.
H. Krause, “Approximations and adjoints in homotopy categories”, Mathematische Annalen, vol. 353, 2012, pp. 765-781.
Krause, H.: Approximations and adjoints in homotopy categories. Mathematische Annalen. 353, 765-781 (2012).
Krause, Henning. “Approximations and adjoints in homotopy categories”. Mathematische Annalen 353.3 (2012): 765-781.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar